Alert archive / California / High Wind Warnings in 2020

High Wind Warning 1, NWS Los Angeles, CA

January 1, 2020

NWS Los Angeles, CA issued this high wind warning at Jan 1, 2020, 3:33 AM PST. It took effect at Jan 1, 2020, 2:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2020, 3:33 AM PST (11:33 UTC)
In effect from
Jan 1, 2020, 2:00 PM PST
Expired
Jan 2, 2020, 6:23 AM PST
In force
16 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

949 
WWUS76 KLOX 011133
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
333 AM PST Wed Jan 1 2020

CAZ052>054-012330-
/O.NEW.KLOX.HW.W.0001.200101T2200Z-200102T2000Z/
Santa Barbara County Mountains-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, Dick Smith Wilderness Area, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg
333 AM PST Wed Jan 1 2020

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON
PST THURSDAY...

* WHAT...North winds 25 to 40 mph with gusts to 65 mph expected.

* WHERE...Mountains of Santa Barbara, Ventura, and Los Angeles
  County, excluding the Santa Monica Range.

* WHEN...From 2 PM this afternoon to noon PST Thursday. Strongest
  tonight.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will be strongest through the I-5
  Corridor and Santa Ynez Range including the Montecito Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ039-012330-
/O.NEW.KLOX.WI.Y.0001.200101T2200Z-200102T2000Z/
Santa Barbara County South Coast-
Including the cities of Santa Barbara, Montecito, and Carpinteria
333 AM PST Wed Jan 1 2020

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON PST
THURSDAY...

* WHAT...North winds 20 to 30 mph with gusts to 50 mph expected.

* WHERE...Santa Barbara County South Coast. Strongest in the hills
  and canyons.

* WHEN...From 2 PM this afternoon to noon PST Thursday. Strongest
  tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...While the strongest winds will be in the
  hills and canyons, much of the South Coast will see sporadically
  gusty winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044>046-088-547-012330-
/O.NEW.KLOX.WI.Y.0001.200102T0600Z-200102T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
333 AM PST Wed Jan 1 2020

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST
THURSDAY...

* WHAT...North to northeast winds 15 to 30 mph with gusts to 45
  mph expected.

* WHERE...Ventura County Valleys, Santa Monica Mountains, Santa
  Clarita Valley and San Fernando Valley.

* WHEN...From 10 PM this evening to 3 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be northerly Wednesday night,
  then become northeasterly Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Kittell
3 follow-up statements
039 
WWUS76 KLOX 012314
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
314 PM PST Wed Jan 1 2020

CAZ052>054-020715-
/O.CON.KLOX.HW.W.0001.000000T0000Z-200102T2000Z/
Santa Barbara County Mountains-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, Dick Smith Wilderness Area, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg
314 PM PST Wed Jan 1 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WHAT...North winds 25 to 40 mph with gusts to 65 mph expected.

* WHERE...Mountains of Santa Barbara, Ventura, and Los Angeles 
  County, excluding the Santa Monica Range.

* WHEN...Now to noon PST Thursday. Strongest tonight.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Warning-strength winds have been a bit slow
  to start, but are still expected to be strongest through the 
  I-5 Corridor and Santa Ynez Range including the Montecito Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ039-020715-
/O.CON.KLOX.WI.Y.0001.000000T0000Z-200102T2000Z/
Santa Barbara County South Coast-
Including the cities of Santa Barbara, Montecito, and Carpinteria
314 PM PST Wed Jan 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WHAT...North winds 20 to 30 mph with gusts to 50 mph expected.

* WHERE...Santa Barbara County South Coast. Strongest in the 
  hills and canyons.

* WHEN...Now to noon PST Thursday. Strongest tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...While the strongest winds will be in the 
  hills and canyons, much of the South Coast will see 
  sporadically gusty winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044>046-088-547-020715-
/O.CON.KLOX.WI.Y.0001.200102T0600Z-200102T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
314 PM PST Wed Jan 1 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
3 PM PST THURSDAY...

* WHAT...North to northeast winds 15 to 30 mph with gusts to 45 
  mph expected.

* WHERE...Ventura County Valleys, Santa Monica Mountains, Santa 
  Clarita Valley and San Fernando Valley.

* WHEN...From 10 PM this evening to 3 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be northerly Wednesday night, 
  then become northeasterly Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
209 
WWUS76 KLOX 020614
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1014 PM PST Wed Jan 1 2020

CAZ052>054-021415-
/O.CON.KLOX.HW.W.0001.000000T0000Z-200102T2000Z/
Santa Barbara County Mountains-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, Dick Smith Wilderness Area, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg
1014 PM PST Wed Jan 1 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WHAT...North winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...Mountains of Santa Barbara, Ventura, and Los Angeles 
  County, excluding the Santa Monica Range.

* WHEN...Now to noon PST Thursday. Strongest tonight.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Warning-strength winds have been a bit 
  slow to start, but are still expected to be strongest through 
  the I-5 Corridor and Santa Ynez Range including the Montecito 
  Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ039-021415-
/O.CON.KLOX.WI.Y.0001.000000T0000Z-200102T2000Z/
Santa Barbara County South Coast-
Including the cities of Santa Barbara, Montecito, and Carpinteria
1014 PM PST Wed Jan 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WHAT...North winds 20 to 30 mph with gusts to 40 mph expected.

* WHERE...Santa Barbara County South Coast. Strongest in the 
  hills and canyons.

* WHEN...Now to noon PST Thursday. Strongest tonight.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...While the strongest winds will be in the 
  hills and canyons, much of the South Coast will see 
  sporadically gusty winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044>046-088-547-021415-
/O.CON.KLOX.WI.Y.0001.000000T0000Z-200102T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
1014 PM PST Wed Jan 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY...

* WHAT...North to northeast winds increasing to 15 to 30 mph with
  gusts to 45 mph expected.

* WHERE...Ventura County Valleys, Santa Monica Mountains, Santa 
  Clarita Valley and San Fernando Valley.

* WHEN...From 10 PM this evening to 3 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be northerly Wednesday night, 
  then become northeasterly Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Smith
204 
WWUS76 KLOX 021423
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
623 AM PST Thu Jan 2 2020

CAZ053-054-022300-
/O.CAN.KLOX.HW.W.0001.000000T0000Z-200102T2000Z/
/O.EXA.KLOX.WI.Y.0001.000000T0000Z-200102T2300Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
623 AM PST Thu Jan 2 2020

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...North to northeast winds 20 to 30 mph with gusts to 50 
  mph.

* WHERE...Ventura County Mountains and Los Angeles County 
  Mountains excluding the Santa Monica Range.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be northerly Wednesday night, 
  then become northeasterly Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ052-022000-
/O.CAN.KLOX.HW.W.0001.000000T0000Z-200102T2000Z/
/O.EXA.KLOX.WI.Y.0001.000000T0000Z-200102T2000Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
623 AM PST Thu Jan 2 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph.

* WHERE...Santa Barbara County Mountains.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ039-022000-
/O.CON.KLOX.WI.Y.0001.000000T0000Z-200102T2000Z/
Santa Barbara County South Coast-
Including the cities of Santa Barbara, Montecito, and Carpinteria
623 AM PST Thu Jan 2 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...North to northeast winds 15 to 25 mph with gusts to 40 
  mph.

* WHERE...In the hills and canyons of the Santa Barbara County
  South Coast.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044>046-088-547-022300-
/O.CON.KLOX.WI.Y.0001.000000T0000Z-200102T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
623 AM PST Thu Jan 2 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...North to northeast winds to 15 to 25 mph with gusts to 
  35 to 45 mph expected.

* WHERE...Ventura County Valleys, Santa Monica Mountains, Santa 
  Clarita Valley and San Fernando Valley.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Kittell

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Dec 31, 10:15 PM PST, 5 hours 18 minutes earlier.

Area forecast discussion, Dec 31, 10:15 PM PST, 5 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1015 PM PST Tue Dec 31 2019

...updated aviation discussion...

.SYNOPSIS...31/634 PM.

Elevated surf will continue through Friday. Relaxing winds this
morning will increase overnight into Thursday and Friday.
Temperatures will remain at normal to above normal through the
period.

&&

.SHORT TERM (TUE-FRI)...31/832 PM.

***UPDATE***

The upper closed low that brought strong northeast winds to much
of Southwest California today is sinking southward over Baja
California, allowing a short-wave ridge to build in from the west
over California. As this occurs, a northerly surface pressure
gradient is developing over the area this evening, while weak
offshore gradients remain. The result will be locally gusty north
to northeast winds over the area tonight, with stronger north
winds developing in many areas late on New Year's Day.

The Pasadena area should see mainly light winds tonight into
Wednesday, although increasing winds are likely for Wednesday
night. Mostly clear skies with chilly overnight lows are expected
across the area, with coast and valley lows in the upper 30s to
mid 40s, and upper 20's to 30's in the mountains and deserts. The
Pasadena forecast for 6 AM is around 40 degrees, but with light or
calm winds that will shift to light onshore in the afternoon.

North winds will begin to increase more substantially over the
area Wednesday afternoon, and especially Wednesday night. The
focus of strongest north flow will be the Santa Barbara South
Coast and Santa Ynez Range with gusts 40 to 50 mph, and the
Ventura and LA mountains where local gusts up to 60 mph are
likely. In the Antelope Valley, westerly wind gusts up to 50 mph
are expected.

***From Previous Discussion***

Clouds could bank up against the northern slopes of the
mountains, as well as the interior valleys of Santa Barbara and
San Luis Obispo Counties on Thursday and a light shower on those
northern slopes is not impossible with a little moisture and ample
upslope flow. Temperatures will lower a bit on Thursday, but only
noticeably over the interior valleys and mountains.

As the jet moves off to the east Thursday night into Friday,
winds should become more northeasterly and weaken. The offshore
wind and ridge building from a 590 DM upper-level high to our
southwest will bump up temperatures a few degrees on Friday to
near normal.

.LONG TERM (SAT-TUE)...31/156 PM.

Still expecting the high to transition to our southeast by later
Sunday. The GFS gradients have backed off some for Sunday
afternoon but are still -9.4 LAX-BFL and -7.4 LAX-DAG on Sunday to
Monday highlighting the potential for another moderate to strong
north to northeast wind event as the next system from the north
drops south as a trough to our east. The ridge over our area
builds back to about 580 DM by Tuesday under partly cloudy skies
with near normal temperatures.

&&

.AVIATION...01/0613Z.

At 0512Z at KLAX, there was no marine layer. There was a weak
surface inversion up to 700 ft.

High confidence in VFR conditions everywhere through the 06Z TAF
period, except for KPRB and the Salinas Valley. Moderate
confidence on timing of IFR/LIFR conditions, as they could occur
+/- an hour of forecast. There is a 30 percent chance that KPRB
remains VFR overnight. N to NW winds are likely to increase in
strength starting around 20Z and last through the evening,
especially for the mountains and points north of Point Conception
where moderate turbulence is possible.

KLAX...High confidence in 06Z TAF. East winds overnight will
likely remain under 8 knots.

KBUR...High confidence in 06Z TAF.

&&

.MARINE...31/858 PM.

For the coastal waters along the Central Coast towards San
Nicolas Island, high confidence that SCA level seas will continue
through Friday as another long period W-NW swell moves through the
waters. NW winds are likely to increase to SCA level or higher on
Wednesday and last into Thursday night. Closer to the coast, SCA
level winds may drop off on Thursday morning. Moderate to high
confidence in gale force winds Wednesday afternoon through
Thursday morning for the outer portion of these waters, and a Gale
Warning has been issued. Winds are likely to drop below SCA level
on Friday, then low to moderate confidence in SCA level winds
returning Saturday evening.

For the coastal waters inside the southern California bight, there
is a 60 percent chance of SCA level winds for the W SBA Channel
late Wednesday afternoon through Thursday afternoon, with a chance
of hazardous seas to 10 feet across far western portions of
Channel. SCA winds are possible across all of these nearshore
waters on Sunday.

&&

.BEACHES...31/906 PM.

An extended period of high surf is expected through late this
week as one long period NW swell begins to subside and a very long
period W-NW swell moves into the waters. This
swell will peak Thursday, then subside through Friday. High surf
will affect most beach areas Wednesday morning, with Warning level
surf to 20 feet expected along the Central Coast by the
afternoon. A High Surf Warning has been issued for Central Coast
beaches from Wednesday afternoon into Thursday afternoon. Strong
rip currents are certain in most areas through at least Friday.
Due to the long periods associated with the westerly swell (wave
height 5-8 feet at 22-24 seconds Wed AM) sneaker waves are
likely. Powerful surf is expected, especially north of Point
Conception, where beach erosion is also likely to occur.

People visiting the area beaches should use extreme caution
during this event.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 2 PM PST Wednesday for
      zones 34-35. (See LAXCFWLOX).
     High Surf Warning in effect from 2 PM Wednesday to 2 PM PST
      Thursday for zones 34-35. (See LAXCFWLOX).
     High Surf Advisory in effect until 8 PM PST Friday for zone
      40. (See LAXCFWLOX).
     High Surf Advisory in effect from 10 AM Wednesday to 8 PM PST
      Friday for zones 41-87. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 3 PM PST Wednesday for
      zones 645-670-673-676. (See LAXMWWLOX).
     Gale Watch in effect from Wednesday afternoon through
      Thursday afternoon for zones 670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (FRI-TUE).

High surf and dangerous rip currents affect area beaches through
Saturday, most severely on Thursday. Strong north winds are
possible Saturday into next week.

&&

PUBLIC...jld/Smith
AVIATION...Stewart
MARINE...Smith
BEACHES...Smith
SYNOPSIS...TF

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 6:23 PM PSTBeach Hazards StatementLOX8 hr
Dec 31, 9:22 PM PSTGale WarningLOX39 hr
Jan 1, 3:33 AM PSTWind AdvisoryLOXLos Angeles35 hr

Nearby

High Wind Warnings in California, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.